# SDR 00FDEA00769

- Difficulty date: November 11, 2000
- Submitted: November 13, 2000
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT GOT A STRONG ELECTRICAL ODOR, NO ALERTS WERE DISPLAY.  PERFORMED BATTERY CHARGING TEST PER AMM 24-34-03-5.  AC OK FOR SERVICE.
